MathSciNet Relay Station
MathSciNet bibliographic data
MR2155224 13N10
Alvarez-Montaner, Josep; Blickle, Manuel; Lyubeznik, Gennady Generators of $D$-modules in positive characteristic. Math. Res. Lett. 12 (2005), no. 4, 459–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement